# SDR DL72S952801

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163395
- Condition: Corroded
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 MIDFLAP I/B CARRIAGE SUPPORT FITTING THRUST BEARING RETAINER BOLT HOLES, 3 EACH WERE FOUND CORRODED.  THE HOLES WERE REPAIRED PER SRM 57504 FIG 14, BY REAMING HOLES TO REMOVE DAMAGE AND A BUSHING WAS INSTALLED.  FOUND AT HMV SHOP VISIT.
